Withdrawal symptoms, The one thing i thought id never have to worry about. I never really thought xanax would do this but i was wrong and boy is it hard to stop especially cold turkey. The right way to do it is to see your local GP first and most likely he or she will help you slowly get off of them and cut back your intake to a safe level to stop.
What happens if you stop immediately you ask? Its hell, plain and simple, it took me a few goes to stop and have it under control and when i ran out i couldn’t get my hands on them it was a nightmare, hot and cold flushes, feeling sick, constant panic attacks and migraines is just a small sample of the things i went through and it didn’t just last a week it took a good month for it to start to settle. My nerves were shot i had no control of my hands they would constantly shake and i felt confined or trapped its hard to describe but it felt as though everything was pushing in around me and i couldn’t think straight all i needed was a xanax and then i knew i would be ok and things would be clear again.
I wish i had gone to the doctors for help to get off of it as it would have been so much better and safer, i consider myself lucky to have the will and strength to stop and rise up from this but i realised something, im not alone, there is many people out there going through the same thing and alot of people out there to help you deal with it. So remember to just talk about it, its a huge relief to do it and seek help. You are not alone 🙂